# SDR C2XA03IA054

- Difficulty date: May 27, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Main
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLT 2857 - PILOT REPORTED THAT THE UPON CLIMBOUT FROM STL THE GEAR HANDLE HAD TO BE CYCLED TWICE TO GET THE LANDING GEAR TO RETRACT.  THE AIRCRAFT CONTINUED ON TO IAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE LANDING GEAR AND FOUND THE LANDING GEAR SYSTEM TO BE OPERATING NORMALLY.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.
